See Alike in...

Alike App

Browser

Beethie

832d

I’ve recently started having like muscle twitching all over my body it’s gotten better but it’s still there any advice on how to get rid of it?

Top reply
    • Bindicat

      828d

      Magnesium glycinate supplements and drink more water than you do now.

    • Bindicat

      828d

      Magnesium glycinate supplements and drink more water than you do now.

    • NicN

      828d

      Sometimes fasciculations just come and go with severe anxiety. I have them all over and was convinced I had ALS or MS, got even MORE worked up, only to make them worse….then when I got a neurologist appointment months from now I felt a little bit better and they went away.

    • Rebe

      830d

      You might need some magnesium. Muscle twitching is associated with low levels of magnesium. Try that out. Also, stretching helps.

    • zoishrimp

      831d

      try doing stretches and yoga, these will help you calm down and may relieve any muscle stress

    • fridakhalifa

      832d

      This was happening to me too. For a month I was having fasciculations on my eye, my left arm, my flank, and my left leg. I think it was because I restarted medication, also a lack of sleep and stress

    • mushr00m

      832d

      If you're on meds it could be a side effect you should talk to your doctor about it

    • CAMILLIA

      832d

      TRY SWITCHING ICE AND HEAT AND THEY COULD BE OVER WORKED IF U DO ALOT TRY NOT DOIND SO MUCH AND GIVE EM TIME TO REST

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion